# SDR CALA2013120993538

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 65,008 hours, 25,463 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FAN BLADE RUB STRIP IS DAMAGED AT 5 O'CLOCK.  REPAIRED DAMAGED AREA IAW MT72-017 REV E.  DAMAGED LOCATED AT 7 - 8 O'CLOCK POSITION LOOKING FWD.
